# SDR AU980548

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING MAIN SPAR CRACKED IN TWO PLACES. OUTBOARD CRACK LENGTH 82.55 MM (3.25 INCH).  INBOARD CRACK LENGTH 57.15 MM (2.25 INCH).  FOUND DURING INSPECTION IAW SA226 MANUAL ST-UN-M002.
